# SDR VNAA2019111399901

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7879
- Aircraft time: 36,648 hours, 36,381 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WINDSHIELD SUPPORT FRAME IS CRACKED. REMOVED L/H LOWER WINDSHIELD SUPPORT FRAME IAW CRJ200 SRM 51-42-06. LOCATED AND DRILLED L/H LOWER WINDSHIELD SUPPORT FRAME IAW CRJ200 SRM 51-40-11 TR 51-42. L/H LOWER WINDSHIELD SUPPORT FRAME REQUIRES INSTALLATION. INSTALLED L/H LOWER WINDSHIELD SUPPORT ANGLE (FRAME) IAW CRJ200 SRM 51-42-06.
